{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,12]],"date-time":"2026-10-12T03:44:51Z","timestamp":1791776691638,"version":"4.3.4"},"reference-count":0,"publisher":"Informa UK Limited","license":[{"start":{"date-parts":[[2026,10,1]],"date-time":"2026-10-01T00:00:00Z","timestamp":1790812800000},"content-version":"unspecified","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by-nc\/3.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["IMCRJ"],"DOI":"10.2147\/imcrj.s651827","type":"journal-article","created":{"date-parts":[[2026,10,12]],"date-time":"2026-10-12T02:55:12Z","timestamp":1791773712000},"page":"1-4","source":"Crossref","is-referenced-by-count":0,"title":["Excessive Yawning During Escitalopram Therapy in a Rwandan Woman with Co-Morbid Depression and Post-Traumatic Stress Disorder: A Case Report"],"prefix":"10.2147","volume":"Volume 19","author":[{"ORCID":"https:\/\/orcid.org\/0009-0003-0418-7634","authenticated-orcid":true,"given":"Melissa Lowan","family":"Gihozo","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-7528-4667","authenticated-orcid":true,"given":"Jean Pierre","family":"Gafaranga","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"301","published-online":{"date-parts":[[2026,10]]},"container-title":["International Medical Case Reports Journal"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.dovepress.com\/article\/download\/120798","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/www.dovepress.com\/article\/download\/120798","content-type":"application\/pdf","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,10,12]],"date-time":"2026-10-12T02:55:12Z","timestamp":1791773712000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.dovepress.com\/excessive-yawning-during-escitalopram-therapy-in-a-rwandan-woman-with--peer-reviewed-fulltext-article-IMCRJ"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,10]]},"references-count":0,"URL":"https:\/\/doi.org\/10.2147\/imcrj.s651827","relation":{},"ISSN":["1179-142X"],"issn-type":[{"value":"1179-142X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2026,10]]}}}